# SDR C2XA04TY070

- Difficulty date: April 15, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 7,333 hours, 6,477 cycles
- Engine: Allsn AE3007A
- Engine time: 7,211 hours, 6,701 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, FERRIED TO TYS FROM EWR, FOR LAV SMOKE ON EICAS, STRONG ODOR IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE ZERO CARBON SEAL ON THE LEFT ENGINE.  OPERATIONAL AND LEAK CHECKED GOOD IAW RR MM 72-25-40, 72-25-25, 72-21-05, 72-21-15, 72-50-00 AND EC7250-01018.
